# SDR 04FDEA02072

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 RT BETWEEN FR26 AND FR38.2 HAS CORROSION ON FR 26.8, FR 28.5, FR30.2, AND 32.7.  REF SNRM N00401.  REMOVED AND REPLACED SEAT TRACK IAW A300/600 SRM 53-10-16.
